# SDR DALA2023022801505

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 CORROSION ON SKIN DOUBLER BTW STA 1480 TO 1500 AND S-28L TO S-29L AT AFT CARGO COMPARTMENT. CORRECTIVE ACITON: SUMMARY OF NRC 00233: SKIN DOUBLER BTW STA 1480 TO 1500 AND S-28L TO S-29L AT AFT CARGO COMPARTMENT WAS REPLACED B757-200 SRM. (2644185)
